# SDR UIEA2019101875740

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,472 hours, 24,746 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 920883
- Condition: Not Reported
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT L ENG HPSOV. CHECKLIST COMPLETED, 3RD WRITE UP. ( REMOVED AND REPLACED HPSOV PER AMM 36-11-07. LEAK CHECKS OK AND OPS CHECKS NORMAL. )
